# SDR NWAA070693149

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 12,631 hours, 6,362 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: O-Ring
- Condition: Unknown
- Location: Hyd Accumulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TOTAL LOSS OF FLUID IN YELLOW HYDRAULIC SYSTEM.  COM 2.29.33 USED TO SECURE SYSTEM.  PUMP SHUTOFF IMMEDIATELY PER FIRST OFFICER.  AN EMERGENCY WAS DECLARED AT DESTINATION, THE LANDING AND TAXI TO GATE WAS UNEVENTFUL. CORRECTION WAS REPLACEMENT OF O-RING ON FITTING, ON TOP OF YELLOW HYDRAULIC SYSTEM ACCUMULATOR.  LEAK AND OPS CHECK OK.
